Really bad Blurred vision

Discussion in 'Opiates & Opioids' started by lagerized, Dec 2, 2005.

  1. lagerized

    lagerized Newbie

    Reputation Points:
    11
    Messages:
    8
    Joined:
    Nov 29, 2005
    Has anyone ever suffered with this up to a week after taking opiate? Especially a question for the first timers....
     
  2. bcStoner420

    bcStoner420 Silver Member

    Reputation Points:
    161
    Messages:
    655
    Joined:
    Jun 2, 2005
    cant say i have, if this is referring to the other post you made about feeling ill for 7 days after using, just get it checked out already man, im no doctor but it dosent sound good to me.
     
  3. dr.gonzo

    dr.gonzo Silver Member

    Reputation Points:
    78
    Messages:
    76
    Joined:
    Jul 24, 2005
    from U.S.A.
    I get blurry vision for awhile after taking opiates, but never for more than a few hours. I really don't think it should last that long.